# SDR REXA201100800

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 16,968 hours, 14,460 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT WARNING IN FLIGHT LEFT WING CAME ON WITH NO WING ICE ON.  T/S SYSTEM FOUND WIRE STUD AT 1GSWK SHORTED.  REPAIRED WIRE, SYSTEM OPC GOOD IAW CRJ 200 AMM 36-21-00.
